Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/6801
Title: Robust Classification of Multinomial Observations with Possible Outliers
Authors: Kharin, Yu. S.
Zhuk, Eu.
Keywords: ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Информатика
Issue Date: 2000
Citation: Kharin, Yu.S. Robust Classification of Multinomial Observations with Possible Outliers / Yu.S.Kharin, Eu.Zhuk // Journal of Classification. - 2000. - Vol.17. - P. 51-65.
URI: http://elib.bsu.by/handle/123456789/6801
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
Оттиск_5_Харин.pdf1,27 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.